15 month Klonopin taper failing after Benzo Buddies runs John123 into a ditch

Moving Residences During the Taper; Ever Done Before?
« on: August 16, 2019, 03:37:10 pm »

John123

Hi BB. My taper is going pretty well since I started in early March. I taper 5% every 2 weeks on a daily dry cut basis of Klonopin. My main withdrawal symptoms are persistent low level anxiety, some brain fog, agitation and chest pressure. I call this my Window. Every few weeks I seem to get a wave for about 2 days where I am basically laid up in bed immobilized. I do not currently work.

My taper of 15 months is scheduled to end on June 1 next year. It now looks like I will have to move out of State ( in the US) during this taper.

My question is whether any BB out there has had to move residences during their taper and how did it go? This would be helpful for me even if the move is not far.

Thank you!


I currently take Kolonopin 1.5 mg per day. I am planning to start on 2/25/19 to taper using the Mortar and Pestle method and scale. I am planning to start with a very conservative taper schedule and see how I do for the first two months.

Current symptoms: waking up very early with chest pressure and panic, morning chemical anxiety, brain fog, headaches, difficulty concentrating.

Benzo Buddies member’s photo revealed: devoted to brutal micro-taper, addict eats by attaching food to fan and having it blow into her mouth

Benzo Buddies approved taper ends in crisis unit

throwing in the towel
« on: April 06, 2019, 04:59:05 pm »

[Buddie]

i cant live like this. its not living .everyday is hell and fear for me. im going back on my original dose and hope to feel like i did a few months ago. maybe i really just need them anyway. i wish all you beautiful and strong people a successful taper and much peace. love & light to you all

Re: throwing in the towel
« Reply #13 on: April 07, 2019, 11:39:08 pm »

[Buddie]

i spent the night in the crisis unit. im finally home. and i just want to tell everyone who took time out of you journey to encourage me that i truly love each one of you. family doent understand and they think by making me feel shame or less than because this is so hard is somehow going to majically fix this. i went up a bit. back on .5 in morinng and .5 and night. once im ready i will begin again. so much love and thanks to all you amazing and compassionate warriors.. much love to you all. this group is filled with the kindest and strongest people of ever come across.. thank you so much <3 love & light to all. jill

Addict blames Klonopin after ending up in rehab for opiates

A year of an opioid addiction followed by a year of a Klonopin prescription
« on: March 07, 2019, 10:21:14 am »

[Buddie]

It has not been a good 2 years. January 2017 I began abusing Oxycodone and other opioids. I knew I was heading down a dark tunnel but I didn’t care. I was severely depressed and it was the only thing that made me feel better. That didn’t last long. I spent about a month in rehab in November 2017 and got clean. From opiates, at least. When I got out of rehab my anxiety was so bad I ended up going to the emergency room and they gave me a shot of Valium and a bottle of 90 1mg Clonazepam and told me to take up to 3mg a day as needed. I quickly realized that was too high of a dose for me and ended up taking 1 to 1.5mg a day. I’m currently taking 2mg a day and I feel like my anxiety and depression have returned with a vengeance. I spend a majority of my time sleeping, smoking weed, and watching TV. I have no urge to hang out with any of my friends and have become a recluse. Everything feels like a chore, even eating. I’m 6 foot and 150 pounds. I’m in college and I can barely make it to class. Even when I go I feel like it’s pointless because I don’t remember anything. I feel like Clonazepam has ruined my memory. I used to be able to get all A’s and a few B’s in my classes without studying much. Now I study more than ever and I can barely remember the last page I read. While I was abusing opiates I definitely was not in a good state of mind and it completely fried my dopamine receptors but I feel like the effects Klonopin have had on my brain are even worse. I’m only 22 and feel like if I stay on this drug I’m gonna have Alzheimers by 30. I’m dedicated to tapering off but taking it slow. I just have a few questions I’d like to ask the community if anyone has some input. How long do the memory problems last? Do you notice your memory start to “come back” once getting off benzos? What are some tips to help improve benzo induced memory loss? Thank you for taking the time to read this.

– […]

Benzo Buddies members compare psych wards

Womp womp psych hospital
« on: February 21, 2019, 10:50:43 pm »

[Buddie]

Hello,

So my taper has ended in the acute mental hospital 2 days ago. Not ideal. Although it’s not that terrible here. I was brought here by family for my ‘withdrawal delusions’ and nighttime terrors.

I’m at 0.06 mg ativan and have been holding. The pharmacist here and psych dr are patiently letting me taper here but would like to see me taper down here. Their diagnosis is that I am manic with delusions about ativan symptoms, and they want to go through withdrawal here to prove a point to myself that it’s not that bad. I don’t want to be on this drug anymore but I am scared to jump here. But maybe better here than at home.

There are other benzo people here. It’s sad. I dont want to say too much but it’s not a good thing to see.

They want me on 12.5 mg of seroquel. I’ve taken 2 doses. Worried about movement disorder because of fahrs.

Sx… high heart rate. Bowel stuff. Brain zaps. Tremors. Burning skin.

I think i have to stop this med soon but worried about acute in front of psychiatric team.

My question I guess is if anyone has advice.

Thanks.

Re: Womp womp psych hospital
« Reply #1 on: February 21, 2019, 11:14:40 pm »

[Buddie]

I am SO SO sorry! I wound up in psyche twice and they were pretty much no help, switched my ADs, put me on gabapentin which I tried to get off and couldnt, Trazadone which stopped working, remeron which made me sick, they did get me stable on a generic brand of K but I’m still not tapering and still sick since my failed rapid taper and now I’m on ambien ::)

I suppose you can fake it as best you can to get out? then go back to your taper? Maybe?

Seroquel can help with sleep and 12.5 is a CRAZY low dose! It is safer in the hospital because they can be there if you seize or need any other meds I guess? I’m happy they let you have your phone at least, we werent allowed ours